# SDR UPS07849430

- Difficulty date: February 20, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: DC853A01117
- Condition: Cracked
- Location: Fs 1600 L9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HOLE DRILLED THRU EDGE OF FRAME, INTO RADIUS, MAIN CABIN STA 1600 L9R.  REMOVED SPLICE ANGLE AND CUT OUT DAMAGE, FABRICATED AND INSTALLED -J- DOUBLER AND FILLER IAW EO DC8-5310-11728B AND DWG DC-853A-011A.
